# SDR SWAA2019101637920

- Difficulty date: September 25, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z-ANGLE CORRODED BETWEEN BS. 727 TO BS. 847, LBL 20. / REPAIRED Z-ANGLE IAW SRM.
